Keywords = Domination Number
Maximum second Zagreb index of trees with given Roman domination number

Volume 12, Issue 1, March 2023, Pages 1-10


Ayu Ameliatul Shahilah Ahmad Jamri; Roslan Hasni; Muhammad Kamran Jamil; Doost Ali Mojdeh

Some results on the comaximal ideal graph of a commutative ring

Volume 5, Issue 4, December 2016, Pages 9-20


Hamid Reza Dorbidi; Raoufeh Manaviyat

A dynamic domination problem in trees

Volume 4, Issue 4, December 2015, Pages 15-31


William Klostermeyer; Christina Mynhardt

The geodetic domination number for the product of graphs

Volume 3, Issue 4, December 2014, Pages 19-30


S. Robinson Chellathurai; S. Padma Vijaya

Bounding the domination number of a tree in terms of its annihilation number

Volume 2, Issue 1, March 2013, Pages 9-16


Nasrin Dehgardai; Sepideh Norouzian; Seyed Mahmoud Sheikholeslami

Connected cototal domination number of a graph

Volume 1, Issue 2, June 2012, Pages 17-26


B. Basavanagoud; Sunilkumar M Hosamani